# SDR SWAA2023080779744

- Difficulty date: July 17, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 72,372 hours, 43,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - CRACK ON STRINGER 23L BS 540 (MARKED)<[01] EVALUATED CRACK AT FCB STRINGER 23L/H BS 539 DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A FIG 103 DETAIL A;[02] VERIFIED APPLICABILITY FOR STR 23L/H IAW SRM 53-00-03-2R-1 PAR 4; FIG 205.;[03] CUTOUT AND REMOVED DAMAGE STRINGER SECTION BETWEEN BS 500D+12' TO BS 539 IAW SRM 53-00-03-2R-1 PAR 4; STEPS A-B.;[04] UPDATE STEP 1.;[05] VERIFIED CORRECTIVE ACTION #'S 1 AND 3;[06] VERIFIED CORRECTIVE ACTION #2;[07] UPDATE STEP 2.;[08] PERFORM HFEC INSPECTION TO DAMAGE CUTOUT ON STRINGER SECTION AND ALL OPEN HOES COMMON TO REPAIR AREA;[09] RECEIVED NEW STRINGER SECTION P/N:HFAB53-SN-011;LOT:1534490-3;PO/N:929434/3 AND HAT SECTION P/N:HFAB53-HS-011;LOT:1534422-1;PO/N:929434/1.;[10] LOCATED AND DRILLED NEW STRINGER SECTION AT FCB STR 23L/H BETWEEN BS 500D+12' TO BS 539 AND HAT SECTION BETWEEN BS 500D+6' T0 BS 500D+18' AND APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS IAW SRM 53-00-03-2R-1; PAR 4; FIG 205.APPLIED PRIME ON REPAIR PARTS IAW SOPM 20-41-02 REQUEST OK TO INSTALL REPAIR PARTS.;[15] VERIFIED CORRECTIVE ACTION #14; OK TO INSTALL REPAIR PARTS;[16] INSTALLED REPAIR PARTS AT FCB STR 23L/H STRINGER SECTION BETWEEN BS 500D+12' TO BS 539 AND HAT SECTION BETWEEN BS 500D+6' T0 BS 500D+18' IAW SRM 53-00-03-2R-1; PAR 4; FIG 205;
